MathSciNet Relay Station
MathSciNet bibliographic data
MR1681584 (2000a:42017) 42B10 (52A10)
Brandolini, Luca; Rigoli, Marco; Travaglini, Giancarlo Average decay of Fourier transforms and geometry of convex sets. Rev. Mat. Iberoamericana 14 (1998), no. 3, 519–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement